# SDR BSY2004F00000

- Difficulty date: October 24, 2003
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N1026V
- Make and model: Cessna 208B
- Aircraft serial: 208B0319
- Engine: Pwa PT6A114A
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GOT A STRONG ODOR (ELECTRICAL) IN COCKPIT.  HAD MAINTENANCE LOOK AT AIRCRAFT COULD NOT DUPLICATE PROBLEM.
